# SDR HNAA2019012300027

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,101 hours, 31,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cocpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RTO SERVICE DOOR WARNING IN FLIGHT. RTO AT APPROX 45 KNOTS DUE TO MASTER WARNING SERVICE DOOR OPEN AND NO T/O CONFIG WARNING. MESSAGES CLEARED BEFORE STOPPING NDIS 660 05-50  0016450  21JAN19  PHL  CLOSE AIRCRAFT REQUIRED RECONFIGURATION
HISTORY: FACT  21JAN19  23:37 PHL C/W RECONFIG.
